# SDR AALA201805149055

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 16,573 hours, 6,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indication Sys
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS CIDS CAUTION FOR DOOR 1L "CHECK SLIDE PRESSURE". PRESSURE INDICATION ON GAUGE IS IN THE GREEN. 1L SLIDE BOTTLE INDICATION INOPERATIVE. ACCOMPLISHED TSM TASK 25-62-00-810-801A. NO FAULTS FOUND.
